# SDR QXEA2010042000275

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 7,289 hours, 7,947 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Nr 2 Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODIFICATION -  NR 2 EXHAUST OTBD STRUT BRACKET IS CRACKED AT ATTACH POINT.  R & R BRACKET USING SOLID RIVETS.  REF SRM 51-42-06.
